# SDR WX0A1900010074058

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 49,924 hours, 31,899 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Lubrication Unit
- Part number: 3370751050
- Part serial: 11075
- Condition: Oil Consumption
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1 WHILE REACHING 10,000 ' WE GOT A ENG # 2 ECAM ADVISORY OIL QUANTITY (3.5) WE FOLLOWED THE ADVISORY CHECK LIST AND INDICATION BECAME DOUBLE XX AMBER 2 ABOUT 3 MINUTES LATER WE GOT ENG # 2 ECAM ADVISORY PSI (DROP) 3 IT FOLLOWED BE AN ECAM ENG # 2 OIL LOW PRESSURE REQUESTING TO SHUT DOWN ENG # 2 // REMOVED AND REPLACED ENG # 2 LUBRICATION UNIT PER A320 AMM 79-21-10-000-004"
